# SDR AALA991291

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 38h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 38H INOPERATIVE.  FOUND BROKEN WIRE AT CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 38J.  REPLACED CONNECTOR AND CONNECTOR PINS TO EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 39J.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
